# SDR HEEA075622

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 9,400 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tube
- Part number: 206064522101
- Part serial: NA
- Condition: Mismanufactured
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 3/8 INCH TOO SHORT SPANWISE. REPLACED WITH SERVICEABLE PART.
